# SDR CA110803003

- Difficulty date: July 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, A LOSS OF OIL PRESSURE OCCURRED.  THE ENGINE WAS SHUTDOWN AND SECURED BEFORE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT THE DEPARTURE AIRPORT.  TROUBLESHOOTING IS ON-GOING. WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
